MDJunction - People Helping People
 

Why wear a ribbon?

  "COPD" (Mariellen)

MDJunction to me

puppylover"When I was diagnosed I was scared didn't know what to do or where to go..I started reserching bipolar and somehow ended up here at MD....Again scared but needing to know what was in store I asked a question..WOW the people who care..I know I would be lost now if I did not join..made many friends and they have helped me through thick and thin. and never judged...........XX Thank you MD and all.Love all of you.......Laurie Pachin" (puppylover)

MDJunction testimonials
Spooky Just keeping track of my daily moods,routines and behaviors.


woke up late, ruined my day...

Jan 22 2011
Woke up late, fell asleep late as well tho. but none the less probably ruined the entire supposed structure of my day, been down all day and doing nothing but checking online here, and watchingtv lying in bed. Feel like crap, feel very alone even tho there are others outside my door, my family, i usually keep to myself on days like this, to avoid the feeling of judgement about the way i say things or how i look, or am acting. i just hate days like this, i have a friend who could come over but i cant seem to invite him. i have family out there but dont feel i can talk to them right now. have been off BP meds for 2 days now, i really think i need to find new ones to try and quick, i keep feeling like the BP is only getting worse, like im losing the ability to hide it around others. i just want to be normal again.

Previous diary posts by Spooky:
Comments (3)Add Comment
written by Dit, January 22, 2011
Sometimes these days are needed, i have days like that too. It's alright do just be and stay put where you feel you need to be. I'm not sure why you haven't taken your BP meds for 2 days, i hope you are under observation by your pdoc. If you feel you need new ones, you must make sure you are being monitored...i'm concerned b/c i would not want to see you have an episode, take care, much hugs Dit
written by Spooky, January 23, 2011
Thank you for your concern, having people that are interested or caring about how im doing helps more than most things. im off the meds mostly bc they had some awful side effects, i take pain medication that interferes with the Depikote as the main side effect is liver failure, mine is a bit fragile as is, just going to ask my pdoc for something safer. not feeling great without them, such a noticable change taking them, losing that normalcy has to be the hardest part, being so normal for a bit, then having to have it taken away for health reasons.. i just hope pdoc can find something better for me.
written by Joy75, January 23, 2011
I think you should contact your psychiatrist and get on some different medications so you can feel better. Avoiding people sometimes is good, but sometimes is not good. I understand you not wanting to be around people. I get that way sometimes. Just as long as you don't do it all of the time. Get on some new medications quick so you don't go into an episode. I'm sure your psychiatrist will find something that is safer for you to take. Hang in there and know that we care for you and are here for you.

Leave a comment
You must be signed in to leave a comment. Please signup if you do not have an account yet.
busy


Members who read this post also read:






Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved